FREQUENT RECURRING CAUGH
My 4 year old daughter has eczema after 6 months of birth, medication does suppressing effect on it and as an when we stop medication it reappears. Her skin is very dry even in summer she needs Vaseline jelly to moisturise her skin. In january she had caugh n cold medication was given for one week than she was normal for 1 week after medication and after that caugh and cold again occur this tym antibiotic was given along with other medication, same cycle happens again this month , this tym i told doc about previous caughs , he told that she had taken a turn towards asthma, he has given medication and told that if it again persist than she will require inhaler course for permanent cure, now again after finishing course of medication the caugh occured so require advise whatbshud be the future coarse of action for this as permanent cure as i have read on net that people having eczema prone to asthma...kindly advice. Also sending u the medication details of last three visits.
Like the answers? Chat privately with the doctor of your choice
Hi.Sir,your daughter fits into the diagnosis of Atopic Dermatitis.The Asthma and Allergic Rhinitis she has are part of the criteria for diagnosing the same.For her skin lesions apply Atogla moisturising lotion twice daily.Then apply Desonide gel in the morning and Tacrolimus 0.03% at night over the eczematous lesions for 1 week and revert back.For Asthma and Rhinitis please consult a Paediatrician. Regards, Dr.Sanchit Talwar, MD (Skin & VD), Consultant Dermatologist, Dr Talwar's Skin, Laser and Cosmetic Clinic CHANDIGARH
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.